Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEORIE ENSEMBLE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4087

  • Page / 164

Export

Selection :

  • and

ABSTRACT SET THEORY.FRAENKEL AA; LEVY A.1976; AMSTERDAM; NORTH-HOLLAND PUBLISHING CO.; DA. 1976; PP. (288P.); BIBL. 25 P. 1/2; ISBN 0720422000; 4E ED. (STUD. LOGIC FOUND. MATH.)Book

MODELES INTERMEDIAIRES ET EXTENSIONS GENERIQUES EN THEORIE DES ENSEMBLES.GRIGORIEFF S.1974; AO-CNRS-13385; FR.; DA. 1974; PP. (118P.); BIBL. DISSEM.; (THESE DOCT. SPEC. MATH.; PARIS VII)Thesis

EXEMPLES DE NORMES EN THEORIE DESCRIPTIVE DES ENSEMBLES.HILLARD G.1977; ; S.L.; DA. 1977; PP. 1-38; BIBL. 1 P.; (THESE DOCT. 3E. CYCLE SPEC. MATH. PURES; LOUIS PASTEUR STRASBOURG I)Thesis

LES EXTENSIONS GALOISIENNES DE DEGRE P3 D'UN CORPS P-ADIQUE.MASSY R.1975; ; S.L.; DA. 1975; PP. 1-70; BIBL. 1 P. 1/2; (THESE DOCT. 3E. CYCLE, SPEC. MATH.; PARIS VII)Thesis

THE SOUSLIN PROBLEM.DEVLIN KJ; JOHNSBRATEN H.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 405; PP. 1-132; BIBL. 1 P. 1/2Article

GOLDEN RATIOS IN A PAIRS COVERING PROBLEMSHILOACH Y; VISHKIN U; ZAKS S et al.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 41; NO 1; PP. 57-65; BIBL. 2 REF.Article

INDEX SETS AND BOOLEAN OPERATIONSMILLER DE.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 84; NO 4; PP. 568-572; BIBL. 12 REF.Article

INDEX SETS AND DEGREES OF UNSOLVABILITYSTOB M.1982; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 2; PP. 241-248; BIBL. 7 REF.Article

ON PARTITIONS AND PERMUTATION GROUPS ON UNORDERED SETSSIEMONS J.1982; ARCH. MATH.; ISSN 0003-889X; CHE; DA. 1982; VOL. 38; NO 5; PP. 391-403; BIBL. 20 REF.Article

ON THE DEPENDENCE OF FUNCTIONS ON THEIR VARIABLESEHRENFEUCHT A; KAHN J; MADDUX R et al.1982; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1982; VOL. 33; NO 1; PP. 106-108; BIBL. 2 REF.Article

PARTITION THEOREMS FOR SYSTEMS OF FINITE SUBSETS OF INTEGERSPUDLAK P; RODEL V.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 39; NO 1; PP. 67-73; BIBL. 3 REF.Article

THE COMPLEXITY OF THE PARTIAL ORDER DIMENSION PROBLEMYANNAKAKIS M.1982; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1982; VOL. 3; NO 3; PP. 351-358; BIBL. 19 REF.Article

THE ENUMERATION OF COVERS OF A FINITE SETDEVITT JS; JACKSON DM.1982; J. LOND. MATH. SOC.; ISSN 0024-6107; GBR; DA. 1982; VOL. 25; NO 1; PP. 1-6; BIBL. 5 REF.Article

THE PRINCIPAL PART OF A BLOC MAPRHODES F.1982; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1982; VOL. 33; NO 1; PP. 48-64; BIBL. 6 REF.Article

THE STRUCTURE OF HOMOMETRIC SETSROSENBLATT J; SEYMOUR PD.1982; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1982; VOL. 3; NO 3; PP. 343-350; BIBL. 7 REF.Article

TWO CONSEQUENCES OF DETERMINACY CONSISTENT WITH CHOICESTEEL JR; VAN WESEP R.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 272; NO 1; PP. 67-85; BIBL. 10 REF.Article

A DENSITY VERSION OF A GEOMETRIC RAMSEY THEOREMBROWN TC; BUHLER JP.1982; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1982; VOL. 32; NO 1; PP. 20-34; BIBL. 14 REF.Article

A NOTE ON NATURAL COMPLETE SETS AND GOEDEL NUMBERINGHARTMANIS J.1982; THEOR. COMPUT. SCI.; ISSN 0304-3975; NLD; DA. 1982; VOL. 17; NO 1; PP. 75-89; BIBL. 8 REF.Article

DEGREES JOINING TO 0'POSNER DB; ROBINSON RW.1981; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1981; VOL. 46; NO 4; PP. 714-722; BIBL. 14 REF.Article

EXTENSIONS OF SET PARTITIONSLINDQUIST N.1981; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1981; VOL. 31; NO 2; PP. 190-198; BIBL. 9 REF.Article

NEW INEQUALITIES FOR THE PARAMETERS OF AN ASSOCIATION SCHEMENEUMAIER A.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 885; PP. 365-367; BIBL. 2 REF.Conference Paper

ON A CONJECTURE OF ERDOES, FABER, AND LOVASZ ABOUT N-COLORINGSHINDMAN N.1981; CAN J. MATH.; ISSN 0008-414X; CAN; DA. 1981; VOL. 33; NO 3; PP. 563-571; BIBL. 2 REF.Article

ON ADDITIVE PARTITIONS OF SETS OF POSITIVE INTEGERSEVANS RJ.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 36; NO 3; PP. 239-245; BIBL. 1 REF.Article

ON CHAINS AND ANTICHAINS IN WELL FOUNDED PARTIALLY ORDERED SETSMILNER EC; SAUER N.1981; J. LOND. MATH. SOC.; ISSN 0024-6107; GBR; DA. 1981; VOL. 24; NO 1; PP. 15-33; BIBL. 4 REF.Article

SEMIANTICHAINS AND UNICHAIN COVERINGS IN DIRECT PRODUCTS OF PARTIAL ORDERSWEST DB; TOVEY CA.1981; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1981; VOL. 2; NO 3; PP. 295-305; BIBL. 33 REF.Article

  • Page / 164